uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Precise asymptotics in some strong limit theorems for multidimensionally indexed random variables
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. MATHEMATICAL STATISTICS.
2003 (English)In: J. Multivariate Anal., Vol. 86, 398-422 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 86, 398-422 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-48181OAI: oai:DiVA.org:uu-48181DiVA: diva2:76087
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 123 hits
ReferencesLink to record
Permanent link

Direct link